MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY
Model Number 1549-07-001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to treat pain and loosening of the femoral component at the bone to competitor cement interface.The femoral sleeve was well-fixed.The tibial components and patella were retained.The patient was revised with a depuy lps distal femoral replacement.Doi: (b)(6) 2019.Dor: (b)(6) 2021.Unk knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE POS FEM AUG SZ 7 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11891544
Report Number1818910-2021-11325
Device Sequence Number13800338
Product Code JWH
UDI-Device Identifier10603295383093
UDI-Public10603295383093
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1549-07-001
Device Catalogue Number154907001
Device Lot NumberHP5016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM.; ATTUNE CRS RP INSRT SZ 7 8MM.; ATTUNE POS FEM AUG SZ 7 4MM.; ATTUNE POS FEM AUG SZ 7 4MM.; ATUN FEM SLV M/L 50MM FULL POR.; ATUNE PRESSFIT STR STEM16X60MM.; PALACOS BONE CEMENT.; UNK KNEE TIBIAL TRAY ATTUNE RP.; UNKNOWN KNEE PATELLA.
Outcome Attributed to Adverse Event Required Intervention;